How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask MN Psychiatrist Your Own Question
MN Psychiatrist
MN Psychiatrist, Psychiatrist
Category: Mental Health
Satisfied Customers: 792
Experience:  Physician for 17 years, adult psychiatrist for 13 years working with a wide variety of patients.
Type Your Mental Health Question Here...
MN Psychiatrist is online now
A new question is answered every 9 seconds

Hello, I am taking 30mg of Remeron and 1mg of Lorazepam. Is it ok to take L-Theanine whi

Resolved Question:

Hello, I am taking 30mg of Remeron and 1mg of Lorazepam. Is it ok to take
L-Theanine while on this medication? If it is how many mgs should I take? Thank you.
Submitted: 4 years ago.
Category: Mental Health
Expert:  MN Psychiatrist replied 4 years ago.
Hello, I am a psychiatrist.
I would not recommend taking any theanine along with your lorazepam, as there can be an interaction between the two that could slow down your reaction time and possibly lead to an accident while driving or your being less able to catch yourself if you started to fall.
Customer: replied 4 years ago.
What other product do you reccomend for my feeling of unreality?
Expert:  MN Psychiatrist replied 4 years ago.
Without having assessed you face-to-face, I cannot determine that. There are numerous causes of people feeling "unreal" at times; such an evaluation is just beyond the scope of an online exchange such as JustAnswer. This is something best discussed with a psychiatrist as part of a comprehensive assessment.
MN Psychiatrist and other Mental Health Specialists are ready to help you

Related Mental Health Questions